# SDR SCNA20201116269

- Difficulty date: October 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL 521WB HAS ELONGATED FASTENER HOLE ON FWD EDGE.  REPAIRED ELONGATED FASTENER HOLE ON FWD EDGE ON LT WING PANEL 521WB, IAW SRM 51-70-04-2R-6.  RESTORED PROTECTIVE FINISHES, IAW AMM 51-21-99-300-801.
